# SDR HALA2009052500198

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 27,694 hours, 5,302 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALK THROUGH, NOTED ALL 5 CABIN ZONE TEMP SENSE FILTERS HEAVILY BLOCKED WITH DIRT.  REMOVED CLEANED AND REINSTALLED FILTERS PER MM 21-61-09.
